# SDR UALA2010092203523

- Difficulty date: September 21, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,418 hours, 6,185 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY 102, LOWER RIGHT, EMERGENCY LIGHT BROKEN. ACCOMPLISHED OPS CHECK OF READING LT OUTSIDE OF LAVATORY 102, OPS NORMAL, OK FOR SERVICE.
